American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] D. Drusvyatskiy and M. Larsson. Approximating functions on stratified sets. Trans. Amer. Math. Soc. 367 (2015) 725-749. MR 3271275.
Abstract, references, and article information   
View Article: PDF

[2] Thierry De Pauw and Washek F. Pfeffer. The divergence theorem for unbounded vector fields. Trans. Amer. Math. Soc. 359 (2007) 5915-5929. MR 2336310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Graziano Crasta and Annalisa Malusa. The distance function from the boundary in a Minkowski space. Trans. Amer. Math. Soc. 359 (2007) 5725-5759. MR 2336304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. I. Dyachenko and D. Waterman. Convergence of double Fourier series and $W$-classes. Trans. Amer. Math. Soc. 357 (2005) 397-407. MR 2098101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] G. M. Constantine and T. H. Savits. A Multivariate Faa di Bruno Formula with Applications. Trans. Amer. Math. Soc. 348 (1996) 503-520. MR 1325915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roberto Cominetti. On pseudo-differentiability . Trans. Amer. Math. Soc. 324 (1991) 843-865. MR 992605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] José R. Dorronsoro. On the differentiability of Lipschitz-Besov functions . Trans. Amer. Math. Soc. 303 (1987) 229-240. MR 896019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gabriele Anzellotti. The Euler equation for functionals with linear growth . Trans. Amer. Math. Soc. 290 (1985) 483-501. MR 792808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Z. Ditzian. Moduli of continuity in ${\bf R}\sp{n}$ and $D\subset {\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 282 (1984) 611-623. MR 732110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Nelson Dunford and Anthony P. Morse. Remarks on the preceding paper of James A. Clarkson: ``Uniformly convex spaces'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 40} (1936), no.\ 3; MR1501880] . Trans. Amer. Math. Soc. 40 (1936) 415-420. MR 1501881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hassler Whitney. Analytic extensions of differentiable functions defined in closed sets . Trans. Amer. Math. Soc. 36 (1934) 63-89. MR 1501735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. E. Currier. Proof of the fundamental theorems on second-order cross partial derivatives . Trans. Amer. Math. Soc. 35 (1933) 245-253. MR 1501681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph Miller Thomas. Matrices of integers ordering derivatives . Trans. Amer. Math. Soc. 33 (1931) 389-410. MR 1501594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Maurice Fréchet. Sur la notion de diff\'erentielle d'une fonction de ligne . Trans. Amer. Math. Soc. 15 (1914) 135-161. MR 1500969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Edward B. Van Vleck. A proof of some theorems on pointwise discontinuous functions . Trans. Amer. Math. Soc. 8 (1907) 189-204. MR 1500781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia